# SDR 99ZZZX4191

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99GA
- Make and model: Gulstm GIV
- Aircraft serial: 1198
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Selector
- Part number: 13048221
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION SELECTOR.  LANDING ALTITUDE TAPE FAILED.  TAPE/RHEOSTAT SLIPPED INTERNALLY.  TAPE DISPLAYED DIFFERENT ALT THAN WAS ACTUALLY BEING CONTROLLED; THERE WAS APPROX 1,000 FOOT ERROR.  ERROR CAUSED CABIN ALT AT LANDING TO BE APPROX 1,400 FEET BELOW FIELD ELEV.  THE CONCERN IS THE ACFT IS PRESSURIZED GREATER THAN NORMAL AND PLUG TYPE EMERG EXIT WINDOWS AND DOORS CANNOT BE OPENED UNTIL PRESSURIZATION IS EQUALIZED.  SUBMITTER STATED THERE IS NO KNOWN IN-SERVICE MAINT OR INSP THAT CAN PREVENT THIS.  FAILURE EVIDENT TO CREW AND AFM PROCEDURES COVER MANUAL PRESS CNTRL TO EQUALIZE CABIN PRESS.  ENG EVAL OF INTERNAL COUPLING OF TAPE-TO-RHEOSTAT SHOULD BE DONE TO SEE IF DESIGN IMPROVEMENTS NEED TO BE MADE.
